# SDR CA980819003

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Pitting
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITTING CORROSION FOUND DURING INSPECTION IN ACCORDANCE WITH AD 98-02-08.  LIQUID PENETRANT INSPECTION CARRIED OUT.  NO CRACKS EVIDENT.  CRANKSHAFT IS ON 100 HOUR RE-INSPECTION CYCLE.
